27 Jan 2012
Hello conniehumphrey06. I'm not a doctor so I'll take a guess at your question. Since the Phentermine is a weight loss stimulant, and your thyroid is underactive, you might be losing to much weight to quickly as well as a possible drop in your blood pressure. You might ask your doctor or pharmacist to confirm, or get thier opinion. Good health and wishes to you,pledge
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 26 Sep 2009
I am a 28 year old female who was recently diagnosed with underactive thyroid. My tsh level was 9.75
... and I was immediately put on 50mcg of levothyroxine about 4 weeks ago. IMO symptoms before starting medication was extreme tiredness, depression, ...
12 answers • 22 Sep 2012
My doctor hasn't given me my medication as he was waiting on results from my heart monitor I just had removed. The other question is I'm ...
2 answers • 17 Sep 2013
Underactive Thyroid - I am on Eltroxin, has an overactive thyroid and is not losing any weight, only
... picking up weight and is always tired. What can I do? Ps my thyroid tests shows that it is normal
1 answer • 4 Oct 2013
First time dose ,the Dr wants to put me on 100mgs of levothroxin my t4 is10.5 I feel that is way to high
1 answer • 27 Feb 2014